Facebook Pixel
EmpowHER Guest

Plan b

By Anonymous August 20, 2014 - 2:09am
Rate This

I had unprotected sex the 31st of July, he pulled out. It was my first time so I felt alittle strange after on the 3rd of this month I took plan b just to be safe, about a week and a half later Istarted what I thought was my period it it was super light almost no blood so I am guessing it was spotting ? Anyways now I am waiting for my period and I have been gettin little cramps in my lower belly and my stomache in the same spot is kinda proofed out I get nauseous sometimes and headaches and I had a yellow discharge not a lot am I just over thinking ? I am so scared

Add a Comment1 Comments


Hello Anonymous,

Thank you for coming to us with your concerns. I can appreciate your fear and will do my best to put things in prospective.

Plan B is most effective when taken within 72 hours of unprotected sexual intercourse. Since your partner pulled out before ejaculating, I don't think there was a risk for conception.

Plan B can cause changes in your menstrual cycle. Try to relax. Being stressed out plus changes cause by Plan B can result in a delay in the start of your next period.

Please post back if you have any further questions.


August 20, 2014 - 8:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!